Journal of Inequalities and Applications
Volume 2 (1998), Issue 2, Pages 121-135
Carlson type inequalities
1Department of Mathematics, Luleå University, Luleå S-97187, Sweden
2Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, Zagreb 41000, Croatia
Received 12 February 1997
Copyright © 1998 Sorina Barza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractA scale of Carlson type inequalities are proved and the best constants are found. Some multidimensional versions of these inequalities are also proved and it is pointed out that also a well-known inequality by Beurling–Kjellberg is included as an endpoint case.